Posted 29 April 2012 - 07:08 AM
I was wondering what anyone has experienced while taking this drug? I know for me, I've been EXTREMELY dehydrated (especially in the middle of the night where I find myself downing water), sort of a lack of appetite (I don't have many cravings or even a particular desire to eat, although I am making sure I'm getting the proper nutrition and calories I need), and pretty lethargic (I tend to want to pass out by 8:30 pm).
I have read that Bactrim does cause a few of these effects, but I don't know if it's more of an anxiety/stress thing, or the fact that my parents are concerned I'm anemic. Either way, it seems quite coincidental that these feelings erupted around the time I started using the drug.
If anyone wants to share their experience with Bactrim, I'd love to hear it! I know it's one of the more heavy duty drugs, but it's side effects really haven't been brutal to me. I could probably use more sleep and water anyways
Posted 14 June 2012 - 12:49 PM
Edited by LillyMay77, 02 July 2012 - 04:01 AM.
Posted 20 June 2012 - 05:54 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users